MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534620
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex delivery system was attempted to be implanted in the common bile duct to treat a stricture during an endoscopic retrograde biliary drainage (erbd) procedure performed on (b)(6) 2025.During the procedure, the stent and sheath got separated.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: this event has been deemed an mdr-reportable event based on the investigation results which revealed that the guide catheter detached.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation finding of guide catheter detached.Block h11: an advanix biliary stent with naviflex rx delivery system was returned for analysis.Visual examination of the returned device revealed the guide catheter was detached.Also, the stent suture hole was observed torn, and the suture was attached to the push catheter.Under microscopic inspection, the hypotube was observed broken.No other damages were noted to the stent and delivery system.Product analysis did not confirm the reported event of suture detachment of device or device component; the device was returned with the suture attached to the push catheter.The investigation concluded that the microscopic evaluation indicated the detachment of the guide catheter was consistent with a random failure at the junction between the pull wire and the guide catheter (hypotube).Additionally, it is possible that the force applied during attempts to deploy the stent contributed to tearing at the stent suture hole.Therefore, taking all available information into consideration, the overall root cause of the event is cause traced to component failure.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24471423
Report Number3005099803-2026-00768
Device Sequence Number9615864
Product Code FGE
UDI-Device Identifier08714729787174
UDI-Public(01)08714729787174(17)260719(10)35007715
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K203162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2026
Device Model NumberM00534620
Device Catalogue NumberM00534620
Device Lot Number0035007715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown